Journal article icon

Journal article

Counting rational points on algebraic varieties

Abstract:
For any N ≥ 2, let Z ⊂ ℙN be a geometrically integral algebraic variety of degree d. This article is concerned with the number Nz(B) of ℚ-rational points on Z which have height at most B. For any ε > 0, we establish the estimate NZ(B) = O d,ε,N(Bdim Z+ε), provided that d ≥ 6. As indicated, the implied constant depends at most on d, ε, and N.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
DUKE MATHEMATICAL JOURNAL
Volume:
132
Issue:
3
Pages:
545-578
Publication date:
2006-04-15
DOI:
ISSN:
0012-7094
URN:
uuid:03760f2c-a203-44e1-80e5-b1cfdb8b7ccf
Source identifiers:
17761
Local pid:
pubs:17761
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP